Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A general theory of representation of finite operations and relations


Author: B. A. Bernstein
Journal: Bull. Amer. Math. Soc. 32 (1926), 533-536
This work is cited by: Bull. Amer. Math. Soc., Volume 38, Number 2 (1932), 110--114
MathSciNet review: 1561258
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1926-04259-2